question-icon

Could shoulder pain and digestive issues be a depression symptom?

default
Posted on Thu, 12 Jun 2014
Question: Could shoulder pain and digestive issues be a depression symptom even when on medication?
doctor
Answered by Dr. Albana Sejdini (1 hour later)
Brief Answer:
Kindly provide medications you take&lab reports...

Detailed Answer:
Hi there my dear,

I usually go in depth to identify why my patient is having digestive issues and shoulder pain. Is it from the :
- stomach?
- pancreas?
- liver?
- gallbladder?
- bowel?
- arthritis?

Usually, medications would cause stomach upset (digestion problems). Can you please report what medications you have been using recently?

Can you also upload or report the results of any test you did? These info are necessary to understand your current situation carefully before running into final conclusions!

Thank you!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini (8 minutes later)
I'm currently taking trazadone. No tests to speak of. Stomach hurts and upset if I eat wheat, so I avoid that, but it hurts most of the time...bowel and ovary
doctor
Answered by Dr. Albana Sejdini (31 hours later)
Brief Answer:
Need to run further diagnostic tests...

Detailed Answer:
Hi back,

If no tests have been carried out, then, it is time to get further evaluated:
- abdominal ultrasound
- liver/kidney/pancreas function tests
- urine analysis
- vaginal swab testing
- complete blood work

If everything is ok, then, must be related to indigestion. If this is your case, should avoid foods that makes your stomach upset.

I also advise to:
- eat often and small portions, slowly chewing up
- drink more water
- avoid foods that make your stomach upset
- be more physically involved

Hope it was of help!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6806 Questions

premium_optimized

The User accepted the expert's answer

Share on
Could shoulder pain and digestive issues be a depression symptom?

Brief Answer: Kindly provide medications you take&lab reports... Detailed Answer: Hi there my dear, I usually go in depth to identify why my patient is having digestive issues and shoulder pain. Is it from the : - stomach? - pancreas? - liver? - gallbladder? - bowel? - arthritis? Usually, medications would cause stomach upset (digestion problems). Can you please report what medications you have been using recently? Can you also upload or report the results of any test you did? These info are necessary to understand your current situation carefully before running into final conclusions! Thank you! Dr.Albana